Prevacid/Prilosec OTC regarding anxiety

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mary Love
Regular Member


Date Joined Sep 2008
Total Posts : 64
   Posted 10/17/2008 11:15 AM (GMT -6)   
I am currently on Prevacid and have a lot of anxiety.  Prior to prevacid, I was on Prilosec OTC and also had a lot of anxiety.  I remember I wasn't having all of this anxiey before either of the two meds. 
 
So I was wondering if others are being bothered by anxiety using these two drugs.  If so, what do you know about it, what is it in the drugs which causes it.  Are there others to take, which do not cause anxiety?
 
Any input and info would be greatly appreciated!  :-)
 

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/17/2008 1:09 PM (GMT -6)   

mary Love

Hello and Happy Friday.  I already hae a dx of anxiety that came before the GERD and the meds so I am not much help for you.  Hopefully someone else will be by to help you are.

Just wanted to say hello,

Kitt



 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

Post Edited (stkitt) : 10/22/2008 4:18:13 PM (GMT-6)


mary Love
Regular Member


Date Joined Sep 2008
Total Posts : 64
   Posted 10/18/2008 11:11 AM (GMT -6)   
Thanks Kitt!  I hope someone will reply.  
:-)  
 
I was trying to think back when the Pr OTC, which was the first med was given to me, and it seemed that might have been when I started feeling so anxious.  confused    I did read where one of the side effects for Prevacid was anxiety.  O well, hope others will give their two cents  LOL

shopnmomof7and5
Regular Member


Date Joined Sep 2008
Total Posts : 36
   Posted 10/20/2008 12:42 PM (GMT -6)   
I had the SAME feeling while on Prevascid!!!  I thought I was losing it!  It also made my B/P go up.  I'm taking Nexium now.  But dang, I just read on another post that over a period of time, it could cause heart problems!! Anyone else heard of this?  It seems to be hepling a some, too.  The Aciphex helped awhile, but then it even stopped after a year or so.
 
What a bout Carafate?  Anyone had any luck with it or side effects? 

shopnmomof7and5
Regular Member


Date Joined Sep 2008
Total Posts : 36
   Posted 10/21/2008 3:14 PM (GMT -6)   
Putting this back at the top so someone might be able to shed me some light about this.... Thanks, gang! :-)

LittlePeanut
Regular Member


Date Joined Oct 2008
Total Posts : 81
   Posted 10/22/2008 2:39 PM (GMT -6)   
The anxiety I believe is not caused by the meds its caused by the fear of the pain.
Your taking the pills basically because either you were diagnosed with the GERD.
 
I have been two and notice the same as you some anxiet when I wake up in the morning.
 
The PPI do their job face it but if your like me all the internet chatter of how bad they can be
scare me to death. This is where I think the anxiety comes from. If your under alot if stress that could be a trigger too. This economy is bad and making alot of people sick with GERD.

Talk to your doctor and tell him/her what is going on.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, July 23, 2018 2:54 AM (GMT -6)
There are a total of 2,984,485 posts in 327,248 threads.
View Active Threads


Who's Online
This forum has 162001 registered members. Please welcome our newest member, LXZFHTYDF998.
252 Guest(s), 4 Registered Member(s) are currently online.  Details
Gemlin, LXZFHTYDF998, fdsafdsag01, jol1119990@outlook.com